# SDR USAA920081603

- Difficulty date: August 9, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 0844
- Aircraft time: 56,679 hours, 38,143 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434301
- Part serial: BN1096
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN C19 MAJOR REPAIR NR 6126557 & 6126556 LT HAND INBOARD AFT FLAP DELAMINATED IN 2 PLACES.  WBL117 ON LOWER SURFACE, AND WBL 107 ON UPPER SURFACE.  REPAIRED LT HAND INBOARD AFT FLAP IN 2 PLACES.  WBL 117 ON LOWER SURFACE, AND WBL 107 ON UPPER SURFACE IAW B737 SRM 51-70-10-2R4.
